# SDR CALA2020022900529

- Difficulty date: February 26, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 111A2401U2
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING TANK SUPPORT FITTING CRACK AT STA 540 LBL 15  (REF AAR N/R 99871044) REMOVED AND REPLACED SUPPORT FITTING AT MAIN CABIN CENTER WING TANK STA 540 LBL 15 PER B737-800 SRM 51-40-02 AND DRWG 111A2000
